MathSciNet Relay Station
MathSciNet bibliographic data
MR995574 11K31
Wierdl, Máté Pointwise ergodic theorem along the prime numbers. Israel J. Math. 64 (1988), no. 3, 315–336 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement